# SDR UIEA2025080501090

- Difficulty date: August 5, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N430GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 28434
- Aircraft time: 61,003 hours, 11,501 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Manifold
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED MOMENTARY FIRE WARNING MESSAGE ON EICAS.  FOUND DAMAGE TO THE 8TH STAGE MANIFOLD. REPLACED 8TH STAGE MANIFOLD IAW AMM 36-11-01/401 PER 114 & IPC 36-11-05-01B REV 89.   PERFORMED NR 2 ENG PNEUMATIC LEAK TEST IAW AMM 71-00-00-705-002-N00. LEAK CHECK OK. NO FURTHER DEFECTS NOTED.
